# SDR MWEA97327

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, AFT CARGO DOOR CRACKED ON OUT DOOR PAN AFT SIDE AROUND HI-LOK RIVITS 4 CRACKS.  MAINT REPAIRED IAW DAC DRWG SRO5934142.
